Home / Journals Applied and Computational Mathematics / New Advances in Fuzzy Mathematics: Theory, Algorithms, and Applications
New Advances in Fuzzy Mathematics: Theory, Algorithms, and Applications
Submission Deadline: Dec. 20, 2014
Lead Guest Editor
Department of Applied Mathematics, University of Guilan and Islamic Azad University, Rasht, Gilan, Iran
Guest Editor
Guest Editors play a significant role in a special issue. They maintain the quality of published research and enhance the special issue’s impact. If you would like to be a Guest Editor or recommend a colleague as a Guest Editor of this special issue, please Click here to fulfill the Guest Editor application.
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=147). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
1
Authors: Z‎. ‎ Valizadeh-Gh, E‎. ‎Khorram
Pages: 20-30 Published Online: Feb. 8, 2015
DOI: 10.11648/j.acm.s.2015040102.15
Views 3331 Downloads 222
2
Authors: T. Gandhimathi, A. R. Meenakshi
Pages: 15-19 Published Online: Dec. 31, 2014
DOI: 10.11648/j.acm.s.2015040102.14
Views 3426 Downloads 220
3
Authors: Masamichi Kon
Pages: 10-14 Published Online: Dec. 27, 2014
DOI: 10.11648/j.acm.s.2015040102.13
Views 3100 Downloads 201
4
Authors: Rathinam Nagarajan, K. Venugopal
Pages: 4-9 Published Online: Nov. 3, 2014
DOI: 10.11648/j.acm.s.2015040102.12
Views 3573 Downloads 238
5
Authors: Mohammad Mehdi Shamooshaki, Ali Hosseinzadeh, Seyyed Ahmad Edalatpanah
Pages: 1-3 Published Online: Oct. 24, 2014
DOI: 10.11648/j.acm.s.2015040102.11
Views 3604 Downloads 326
Introduction
Fuzzy logic is one of the hot research fields in applied and computational mathematics. In light of advances in computing sciences, fuzzy approaches have become one of the most promising techniques for different applications. The objective of this special issue is to compile new and recent developments in methodologies, techniques, and applications of fuzzy mathematics for various practical problems.

The topics of this special issue include, but are not limited to:

1. Fuzzy linear systems
2. Fuzzy Differential Equations(ODE,PDE)
3. Fuzzy Integral Equations
4. Fuzzy Computation and Applications.
5. Fuzzy Optimization (Operations Research, Network Optimization )
6. Fuzzy Mathematics in Engineering
7. Fuzzy Information
8. Soft Computing
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186